3 results for hazard rate function.

Parameters for your search query:
Keyword    hazard rate function

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Weighted Laplace Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 239-243. DOI: 10.12691/ajams-6-6-4
Pub. Date: November 13, 2018Views: 1686Downloads: 1245
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Properties of Skew Uniform Distribution
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 164-167. DOI: 10.12691/ajams-3-4-6
Pub. Date: August 20, 2015Views: 6620Downloads: 4520
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transmuted Lomax Distribution
American Journal of Applied Mathematics and Statistics. 2013, 1(6), 121-127. DOI: 10.12691/ajams-1-6-3
Pub. Date: December 27, 2013Views: 15477Downloads: 9259
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types